Psoriasis

Questions + Answers

Don't see your question? ask question
View:

How is psoriatic arthritis diagnosed?

How is psoriatic arthritis diagnosed?

Can it be done by physically looking or does it have to be testing.

A MyPsoriasisTeam Member said:

I was diagnosed with a few tests, but mainly it was the symptoms. I did not have psoriasis. But my joints told a different story. Lupus and PsA tend to… read more

posted about 4 hours ago

Psoratic arthritis; are people having to take pain meds along with injections, tulz etc.

Psoratic arthritis; are people having to take pain meds along with injections, tulz etc.

I have a son who has this disease since he was 9 and at 16 dealt with so much pain now being 42 the pain and his toes and back. He is under pain management to help him to be able towork and be a father of 3. He also has been on Embrel, renegade and now tulz. He looks normal on outside but in pain. He has such great tolerance but has anxiety from coping. He is so anti drug but well he has to function. Now pain meds are limited… read more

A MyPsoriasisTeam Member said:

I have been suffering since early childhood and all can say is stress is one my triggers, so go yoga type meditation classes to help me stay grounded… read more

posted 4 days ago

Embrel injections side effects and anything else that you would like to add

Embrel injections side effects and anything else that you would like to add

I would like some feedback on the embrel injections? Side effects etc

A MyPsoriasisTeam Member said:

Son had no trouble. Trouble is you get immune to it and it won't wk and then on to next. And hopefully there always be a next.

posted 5 days ago

Clear skin after starting imreldi . 3months and skin is worse than ever. Help😥

Clear skin after starting imreldi . 3months and skin is worse than ever. Help😥

Dermatologist told me stop injection and prescribed cycloporine to take. Anyone else have reaction to injection after been clear . Nervous to start new meds .thanks for any advice

A MyPsoriasisTeam Member said:

Thanks e everyone for the advice.

posted about 9 hours ago

Get off Humira or....

Get off Humira or....

I have been on Humira for two years and my results are very good. However, I keep getting sick. I have had sinus infection (2 X), bronchitis, and sepsis all within 6 months or so. I see my Derm in a couple of weeks and I am thinking of asking if I should go off the Humira. I really hate to be covered in psoriasis again. Anyone else have this issue and what did you do?

A MyPsoriasisTeam Member said:

Thanks.

posted 7 days ago

Does anyone else get unexplained bruises that show up out of nowhere?

Does anyone else get unexplained bruises that show up out of nowhere?

I mostly get them around my joints. I was wondering if anyone else experiences this?

A MyPsoriasisTeam Member said:

I have recently started getting wierd bruises..I'm in full blown psoriasis all over right now..I'm not sure if they appear from scratching or not..but… read more

posted 1 day ago

My derm wanted me to take injections. I had a friend who had a terrible reaction to injections and almost lost her life.

My derm wanted me to take injections. I had a friend who had a terrible reaction to injections and almost lost her life.

I went online and read about anti-inflammatory diets. I tried eating a very strict anti-inflammatory diet and after three days, my psoraisis (mine is on both hands) cleared up quite a lot. I was upset that my derm never even suggested a change in diet to treat this condition. I have to stick to the diet pretty strictly in order to stay on the better side of things. My hands aren't perfect, but I… read more

A MyPsoriasisTeam Member said:

I agree completely! I believe psoriasis is a malfunction of our immune system. I've have been on multiple biologics without success. I had to learn my… read more

posted 20 days ago

Has anyone sought treatment from a Naturalpathic doctor

Has anyone sought treatment from a Naturalpathic doctor

I experienced a major an inflammation flare up on my entire body while on Dupixent injections. I was recommended to see a Naturalpathic doctor who indicated the flare up was caused by my liver and gave me supplements to take. I am conflicted when the two professions; medical and naturalpathic don't support each other's methods of treatment, supplements vs prescribed medication. Has anyone had that experience? Thanks

A MyPsoriasisTeam Member said:

Thanks Donna.

posted about 1 month ago
Continue with Facebook
Sign up with your email
Already a Member? Log in